# SDR GLBA20100730F

- Difficulty date: July 30, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 29,236 hours, 35,956 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION A CRACK IN THE SKIN WAS FOUND ON THE EMERGENCY EXIT DOOR 6A, LOWER FORWARD CORNER, 2" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-1900-52-003. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
